Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Missed period, negative pregnancy test, took meprate, still no periods. What could the cause be?

Hello doctor i had irregular periods after marriage went to doctor she gave novelon tablets for 3 months and in 4th month it was normal after that it is since 64 days i got negative result doctor suggested meprate thrice a day for 3 days since 9 days i dint get my periods still the test is negative what may be the problem?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After taking progesterones it may take around 5 to 7 days for occurrence of withdrawal bleeding.
But as it is already 9 days over, the possible causes are:
Both estrogen and progesterone deficiency.
As sometimes urine pregnancy test kits may not detect early pregnancy better to go for blood test for pregnancy which will rule out the possibility.
If test comes negative, with your doctor's advice you can go for one month course of hormonal pills, after stopping them possibly you can get withdrawal bleeding.

Take care.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor